A 39-year-old woman, brought into the ED by her family, states that she has had 4 days of diarrhea and has now started acting “crazy” with mood swings and confusion.

A 39-year-old woman, brought into the ED by her family, states that she has had 4 days of diarrhea and has now started acting “crazy” with mood swings and confusion. The family states that she usually takes a medication for a problem with her neck. Her BP is 130/45 mm Hg, HR is 140 beats per minute, temperature is 101.5°F, and her respiratory rate (RR) is 22 breaths per minute. An electrocardiogram (ECG) reveals atrial fibrillation with a normal QRS complex. After you address the airway, breathing, and circulation (ABCs), which of the following is the most appropriate next step in management?

a. Administer 2 ampules of bicarbonate to treat for tricyclic antidepressant overdose.

b. Administer chlordiazepoxide, thiamine, and folate.

c. Administer ceftriaxone and prepare for a lumbar puncture.

d. Administer propranolol and propylthiouracil (PTU); then wait an hour to give Lugol iodine solution.

e. Administer ciprofloxacin and give a 2-L bolus of normal saline for treatment of dehydration secondary to infectious diarrhea.

find the cost of your paper

Schizophrenia

Topic- Schizophrenia – 500 words This is a group assignment. I am send the full instruction so to get a clear view. My Part is PART1 Introduction and Criteria 1….

What dilemmas could you present for the resident if you ask her for her preference without consideration of the daughter’s desires?

You are working in a nursing home that supports a restraint-free environment. In the past month, one of the residents has slipped once from her wheelchair and once off the….

The use of technology by health professionals, patients, and consumers across the lifespan

NUR252 Assessment 3 Assessment Items Assessment Item Numeric Identifier 3 Assessment Item Description Digital Presentation Assessment Item Percentage 40% Word Count 20 minutes Submission Via Learnline Due Date 5 th….